# SDR SWIA2014061638186

- Difficulty date: May 30, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- Aircraft time: 32,667 hours, 27,895 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Damaged
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECTS NOTED ON AFT PRESSURE BULKHEAD WEB FWD FACE  C-CHECK, REPAIRED DEFECTS IAW REO.
